# SDR ASAA2016070117209

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 10,404 hours, 3,383 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT ZONE TEMP ILLUMINATED RESET ON RECALL.  COMPLETED QRH.  ACFT GROUNDED.  FAULT CHECKED NR 1 CONTROLLER TRIM VALVE.  RESET CONTROLLER.  NR 1 & NR 2 TEMP CONTROLLERS BITE CHECK NORMAL.  RAN LT & RT AC PACKS FOR 10 MINUTES AT GATES.  PACKS OPS CHECK NORMAL.  BITE CK REF AMM 21-61-00-700-806-002.
